Depression medication with least side effects

Common Questions and Answers about Depression medication with least side effects

depression

737515 tn?1252552423 Which medications used to treat anxiety have the least chance of causing weight gain as a side effect? More importantly what medication has the least reported side effects. The idea of having side effects from medicine makes me want to stop them completely. I have taken Zoloft to have nothing but bad side effects and now Im on Sinequan now but I have read weight gain is a side effect of it :( Anyone with any help would be great.
909257 tn?1242668182 Bipolar Depression is a clinical based Depression and not associated with Opiates. Many ppl that are taking Opiates are often taking medications for Depression. Opiates do have the possibility in changing your personality. Not everyone will experience the same effects and not all will have depression. We are all different. In my opinion, if you are Depressed while taking these meds and this wasn't an issue before the meds then yes, the meds are responsible.
Avatar m tn If you are taking medication for depression does that make your system take longer to ejaculate and also make it harder to gain an erection?
671285 tn?1292660161 Many of the symptoms you experienced are potential side effects of Celexa (aka Citalopram), namely agitation, anxiety, fatigue, drowsiness, sweating, and panic. There is no question that you did the right thing in immediately notifying your doctor of these side effects and I'm glad you did. While it is unfortunate that your experience with Celexa was a negative one, it is important not to generalize your experience to all antidepressants.
Avatar n tn I have been prescribed Acebutolol for PVC's and I am literally exhausted since beginning this medication but I didn't see that as one of the side effects. Also, my vision is blurred. Is this normal?
Avatar f tn ).... What type of side effects (if any) have you experienced from this?
Avatar f tn When I was on Zoloft I became VERY energetic (prehaps even slightly manic) when I first started to take the medication and had trouble sleeping. This lasted a few weeks. If you still suffer from these side-effects after a month, you should talk to your doctor as you may need a medication/dosage change. Did you have any trouble sleeping before the Zoloft?
411389 tn?1230124477 Personally I wouldn't take anything that made me feel so unwell unless it was the only treatment of choice. There are other meds used to treat anxiety that you may tolerate a bit better. It has been my experience that people tend to not take the medicine if they can't deal with the side effects so it's much better to try something different that will encourage compliance.
Avatar f tn Lilymoon is absolutely right. Usually it takes effect starting about 3 weeks afterwards. Most common initial side effects are nausea, indigestion and sleepiness, but they usually go away after a few weeks. Personally Celexa did absolutely nothing for me, but I know several people for whom it works great. It's the first-line drug for a reason - it's the least dangerous anti-depressant, with the least chance of side-effects. Don't worry, just try it and see how it goes.
Avatar f tn But if you are feeling it painful only after the pill, then it might be the side effects of it. Check with your doc/RE on that front and find out if there is any other reason for the pain during BD. How does the pain feel?
Avatar m tn im grasping here but with so many negative side effects along with positive effects, have any studies been done on perhaps taking medication every other day. Perhaps for some this would bring levels in system down enough to help but not sedate or have the negative side effects such as weight gain. Assuming these drugs stay in our system for at least 24 hours would,this be a possibility ?
Avatar f tn m also quitting smoking.) He said that one of the side effects could be suicidal thoughts. I have never had these before in my life. I am scared to death that this medication is going to make me think about things like that. Does this happen to a lot of people? And, does it happen with people who don't usually have these types of thoughts?
Avatar f tn THANK YOU FOR YOUR INFO....I HAVE NO SYMPTOMS RIGHT NOW...DR SAID TO WAIT FOR NEW DRUG AS THIS MIGHT CUT BACK TREATMENT TIME AND HELP WITH SIDE EFFECTS...I DON'T KNOW WHEN THE DRUG WILL BE ON THE MARKET THEY FEEL I AM IN GOOD HEALTH AND LIVER IS NOT AFFECTED,....SO FEELING IS I WILL TOLERATE TREATMENT A LITTLE BETTER.. I CERTAINLY HOPE SO... I AM DETERMINED NOT TO BE SICK....WHY IS EVERYONE ON ANTIDEPRESSANTS.... IS IT THAT BAD.... CANNOT BELIEVE THIS IS HAPPENING...
Avatar f tn Hi i just went to the Dr today ans she put me on anxiety meds and a anti depressent.She told me one of the side effects is suicidal thoughts,has anyone ever experienced this? i havnt taken it yet cause that scares me!!! I stay home with my 2 little boys and i dont want to have those thoughts and its just making my anxiety worse thinking about it.Please help!!
Avatar f tn When I got back to work I started on lexapro again but this this time I had all sort of side effects possible. My dr. prescribed me now 20mg but I am scared of taking it, because of the side effects and because I never wanted any kind of medication.
Avatar m tn Lamivudine (Epivir-HBV, Zeffix, or Heptodin) is a pill that is taken once a day, with few side effects, for at least one year or longer. Approved 1998 and available for both children and adults. Adefovir Dipivoxil (Hepsera) is a pill taken once a day, with few side effects, for at least one year or longer. Approved September 2002 for adults. Pediatric clinical trials are in progress.
Avatar f tn I am currently looking for a new depression medication. I need some info on something that is NOT a SSRI, a hormone, and is not zoloft, celexa, or prozac......also something that does not contain salicylic acid aka aspirin. If anyone can help I would appreciate the help.
437036 tn?1225284804 Seroquel can cause temporary movement disorders that can be easily treated with a side effect pill. As for the other medications look up "Depression Central" and learn more about them.
Avatar n tn Cymbalta can have many side effects as with all medications. Have you read the pamphlet that came with your prescription from the pharamcy? It's always a good idea to read the information the pharmacy includes with the medication so you are aware of what side effects are possible and what side effects may be something you need to contact your prescriber about. But yes, Headaches can be a side effect of beginning the medication.
Avatar m tn Hi there! Well, I've been on Effexor for over ten years. Started at a very low dose and I am at 150 mg for a long time now. So, I can't say if I remember all the side effects I had. But I will say that I definitely got sick to my stomach if I didn't eat immediately before taking it. This went away after a week or so as my body adjusted to the medication. I believe that the jitters and anxious feeling is all part of your anxiety.
Avatar f tn Mood stabilizers vary in effectiveness on both mania and depression. Lamictal from what I believe is better on depression than mania. Depakoate is better on depression. Lamictal in high doses can enduce mania as it did in me so it had to be discontinued by my psychiatrist. However, that was over time. Generally I found it safe and effective. Tegretol is hardly used in the United States anymore due to drug interactions.
Avatar m tn I was prescribed zoloft but i cant deal with the side effects. The worst being the sexual side effects and the insomnia. I cant deal with those side effects so i stopped taking the medications. I have tried Wellbutrin which did not work for me. The SSRIs all have terrible side effects that make it almost not worth to take but they seem to be the most effective. Do you have any suggestions for medications I can take that may help me with less severe side effects?